# SDR DALA2024040304047

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 118,049 hours, 17,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 RH OFF WING SLIDE CYLINDER BOTTLE FAILED TEST. CORRECTIVE ACTION: REMOVED AND REPLACED RH OFF WING SLIDE CYLINDER BOTTLE REF AMDS CARD 2561-4723-RH (0272152)
